MathSciNet Relay Station
MathSciNet bibliographic data
MR1817886 60E07 (60E15 60H05)
Marcus, Michael B.; Rosiński, Jan $L\sp 1$-norms of infinitely divisible random vectors and certain stochastic integrals. Electron. Comm. Probab. 6 (2001), 15–29 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement